MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration was performed on 24-sep-2022 and 28-oct-2022 and was acceptable.The sample was not available for further investigation.The investigation did not identify a product problem.The root cause of the event could not be determined.
 
Event or Problem Description
There was an allegation of questionable elecsys toxo igg immunoassay results for 1 patient sample on a cobas e 801 analytical unit compared to an abbott alinity analyzer and a biomérieux vidas analyzer.On (b)(6) 2022, the initial toxo igg result was 50.70 iu/ml, interpreted as reactive.On (b)(6) 2022, the sample was repeated and the result was 56.90 iu/ml, interpreted as reactive.The sample was tested on an abbott alinity analyzer and the result was 1.4 iu/ml, interpreted as non-reactive.The sample was also tested on a biomérieux vidas analyzer and the result was 2 iu/ml, interpreted as non-reactive.No questionable results were reported outside of the laboratory.The e801 serial number is (b)(4).

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15978366
Report Number1823260-2022-04009
Device Sequence Number6997521
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number07028008190
Device Lot Number63024901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown